Alert archive / Colorado / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 96, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 24, 2014, 8:25 PM MDT for Pueblo County, Colorado. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2014, 8:25 PM MDT (02:25 UTC)
- Expired
- Jun 24, 2014, 9:15 PM MDT
- In force
- 50 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Pueblo County, CO
The radar
The Pueblo radar (KPUX), 39 km from the middle of the area, began a volume at 02:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 8:38 PM MDT | HAIL 1.25 | 8 Sse Blende, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 24, 2:11 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 2.4 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 938 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 1771 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
391
WUUS55 KPUB 250225
SVRPUB
COC101-250315-
/O.NEW.KPUB.SV.W.0096.140625T0225Z-140625T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
825 PM MDT TUE JUN 24 2014
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL PUEBLO COUNTY IN SOUTHEAST COLORADO...
* UNTIL 915 PM MDT
* AT 825 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR AVONDALE...
OR 11 MILES SOUTHEAST OF PUEBLO...MOVING SOUTHEAST AT 10 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
AVONDALE AROUND 830 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3811 10455 3828 10444 3823 10414 3800 10429
TIME...MOT...LOC 0225Z 296DEG 10KT 3817 10444
HAIL...1.00IN
WIND...60MPH
$$
MOORE3 follow-up statements
139
WWUS55 KPUB 250249
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
849 PM MDT TUE JUN 24 2014
COC101-250315-
/O.CON.KPUB.SV.W.0096.000000T0000Z-140625T0315Z/
PUEBLO CO-
849 PM MDT TUE JUN 24 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM MDT
FOR EAST CENTRAL PUEBLO COUNTY...
AT 842 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR AVONDALE...OR
14 MILES SOUTHEAST OF PUEBLO...MOVING SOUTHEAST AT 10 MPH. AT 838 PM
MDT...A TRAINED SPOTTER 8 MILES SOUTH-SOUTHEAST OF BLENDE REPORTED
QUARTER SIZE TO HALF DOLLAR SIZE HAIL.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST
CENTRAL PUEBLO COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3811 10455 3828 10444 3823 10414 3800 10429
TIME...MOT...LOC 0242Z 296DEG 10KT 3815 10438
HAIL...1.25IN
WIND...60MPH
$$
MOORE177
WWUS55 KPUB 250300
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
900 PM MDT TUE JUN 24 2014
COC101-250315-
/O.CON.KPUB.SV.W.0096.000000T0000Z-140625T0315Z/
PUEBLO CO-
900 PM MDT TUE JUN 24 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM MDT
FOR EAST CENTRAL PUEBLO COUNTY...
AT 900 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
AVONDALE...OR 18 MILES SOUTHEAST OF PUEBLO...MOVING SOUTHEAST AT 10
MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST
CENTRAL PUEBLO COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3811 10455 3825 10445 3823 10414 3800 10429
TIME...MOT...LOC 0300Z 296DEG 10KT 3813 10432
HAIL...1.00IN
WIND...60MPH
$$
MOORE285
WWUS55 KPUB 250307
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
907 PM MDT TUE JUN 24 2014
COC101-250317-
/O.EXP.KPUB.SV.W.0096.000000T0000Z-140625T0315Z/
PUEBLO CO-
907 PM MDT TUE JUN 24 2014
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PUEBLO COUNTY
WILL EXPIRE AT 915 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE. HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
TUESDAY AFTERNOON FOR SOUTHEAST COLORADO.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
PUEBLO.
LAT...LON 3811 10455 3825 10445 3823 10414 3800 10429
TIME...MOT...LOC 0305Z 296DEG 10KT 3813 10432
$$
MOOREWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 3:47 PM MDT, 4 hours 38 minutes earlier.
Area forecast discussion, Jun 24, 3:47 PM MDT, 4 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 347 PM MDT TUE JUN 24 2014 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 347 PM MDT TUE JUN 24 2014 ...ANOTHER EVENING OF THUNDERSTORMS WITH LARGE HAIL...STRONG WIND AND HEAVY RAIN POTENTIAL... THE CYCLE CONTINUES. ANOTHER SHORTWAVE WITH DECENT MOISTURE IN PLACE ACROSS THE EASTERN PLAINS. STORMS HAVE FIRED OVER THE HIGHER TERRAIN AND ARE MAKING THEIR WAY EASTWARD ONTO THE PLAINS. ANOTHER AREA OF CONVECTIVE INTEREST LIES RIGHT ALONG THE KANSAS BORDER ADJACENT TO KIOWA AND PROWERS COUNTIES...WHERE STUFF IS BOILING ALONG A SOUTHWARD MOVING BOUNDARY/MCS STRUCTURE. FLOW ALOFT IS A LITTLE MORE NORTHWESTERLY TODAY...RESULTING IN A LITTLE BETTER SHEAR. ALSO SURFACE MOISTURE AND TEMPS ARE A LITTLE HIGHER TODAY THAN YESTERDAY...RESULTING IN BETTER CAPE...ESPECIALLY AS YOU HEAD EAST OF THE I-25 CORRIDOR WHERE VALUES ARE HIGHEST. SO...A LITTLE BETTER SEVERE HAIL THREAT TODAY...ALONG WITH THE STRONG WIND...HEAVY RAIN AND LIGHTNING THREATS. ACTIVITY COULD STRAGGLE WELL INTO THE NIGHT ACROSS THE FAR EASTERN PLAINS AS IT DID THIS MORNING. WEDNESDAY...WE APPEAR TO START PULLING SOME DRIER AIR IN FROM THE WEST...PUSHING THE MOST WIDESPREAD...INTENSE ACTIVITY OFF TO THE NORTH AND EAST OF THE FORECAST AREA. HOWEVER...WE WILL STILL HAVE MOIST LOW LEVEL UPSLOPE FLOW ACROSS THE PLAINS...WITH ADEQUATE HEATING TO FIRE OFF STORMS OVER THE MOUNTAINS...THAT CAN THEN TRANSITION EAST ONTO THE PLAINS. STORMS THAT DO GO UP WILL HAVE THE POTENTIAL TO BE STRONG TO SEVERE AGAIN...WITH THREATS OF LARGE HAIL...STRONG WINDS...HEAVY RAIN AND LIGHTNING. LW .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 347 PM MDT TUE JUN 24 2014 STILL ANTICIPATE THAT A RELATIVELY ACTIVE METEOROLOGICAL PATTERN WILL CONTINUE OVER PRIMARILY FAR EASTERN AND NORTHERN SECTIONS OF THE FORECAST DISTRICT INTO WEDNESDAY NIGHT(WHICH IS FURTHER EAST THAN NOTED PAST FEW DAYS AS SOME DRIER AIR ATTEMPTS TO FILTER INTO PORTIONS OF THE INTERSTATE 25 CORRIDOR BY LATE MORNING WEDNESDAY). A GENERALLY DRIER AND WARMER TREND IS THEN EXPECTED TO DEVELOP OVER THE FORECAST DISTRICT FROM THURSDAY INTO EARLY NEXT WEEK. ADEQUATE ATMOSPHERIC MOISTURE IN COMBINATION WITH FAVORABLE DEEP LAYER SHEARS AND AN UPPER LEVEL DISTURBANCE IS EXPECTED TO GENERATE ANOTHER ROUND OF ACTIVE WEATHER(INCLUDING THE POTENTIAL FOR STRONG TO SEVERE STORMS AND LOCALLY HEAVY RAIN) OVER PRIMARILY FAR EASTERN AND NORTHERN PORTIONS OF THE FORECAST DISTRICT WEDNESDAY NIGHT. A GENERALLY DRIER(ALTHOUGH ISOLATED SHOWERS AND THUNDERSTORMS CAN NOT BE RULED OUT) AND WARMER PATTERN IS STILL EXPECTED TO DEVELOP OVER SOUTHERN COLORADO FROM THURSDAY INTO EARLY NEXT WEEK AS 700MB TEMPERATURES ALONG THE INTERSTATE 25 CORRIDOR RISE TO NEAR 20C AT TIMES IN COMBINATION WITH SOUTHWESTERLY TO ZONAL UPPER FLOW TRANSITIONING TO AN UPPER RIDGING PATTERN BY EARLY NEXT WEEK. FINALLY ABOVE SEASONAL LATE JUNE TEMPERATURES ARE STILL PROJECTED OVER THE FORECAST DISTRICT FROM THURSDAY INTO EARLY NEXT WEEK WITH EVEN THE CENTURY MARK BEING CHALLENGED AT TIMES DURING THIS TIME-FRAME...ESPECIALLY OVER PORTIONS OF THE SOUTHEASTERN COLORADO PLAINS. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 347 PM MDT TUE JUN 24 2014 MAIN CONCERNS THIS EVENING WILL CONTINUE TO BE THE POTENTIAL FOR THUNDERSTORMS AT THE TERMINALS...PARTICULARLY KCOS AND KPUB. STORMS WILL BE MOST LIKELY THROUGH ABOUT 01Z. LOCALLY GUSTY WINDS AND SOME HAIL COULD ACCOMPANY THE STRONGER STORMS. OTHER CONCERNS WILL INCLUDE LIGHTNING AND LOCALLY HEAVY RAIN. DEPENDING ON THE EXTENT OF STORMS OVER THE PLAINS THIS EVE...THERE COULD BE AREAS OF LOW CIGS FOR WED MORNING...BUT PROBABILITY AT THIS TIME IS TOO LOW TO EXPLICITLY MENTION IN THE TAFS. FOR TOMORROW...THE MORE WIDESPREAD ACTIVITY SHOULD BE PUSHED OFF TO THE NORTH AND EAST OF THE FORECAST AREA. HOWEVER...STILL ENOUGH HEATING AND SURFACE MOISTURE FOR ISOLATED ACTIVITY ORIGINATING OVER THE MOUNTAINS DURING THE LATE MORNING HOURS...PROGRESSING EAST ACROSS THE PLAINS THROUGH THE AFTERNOON. THREATS WILL AGAIN INCLUDE LARGE HAIL...STRONG WINDS...HEAVY RAIN AND LIGHTNING. LW && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 24, 1:58 PM MDT, 6 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 158 PM MDT TUE JUN 24 2014 COZ058>089-093>099-252000- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 158 PM MDT TUE JUN 24 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT ANOTHER ROUND OF STRONG TO SEVERE STORMS IS EXPECTED THIS AFTERNOON. ALL STORMS TODAY WILL BE CAPABLE OF PRODUCING HAIL AND GUSTY WINDS IN ADDITION TO FREQUENT CLOUD TO GROUND LIGHTING. EAST OF INTERSTATE 25...A FEW STORMS THIS AFTERNOON THROUGH EARLY EVENING WILL LIKELY TURN SEVERE...AND BE CAPABLE OF PRODUCING HAIL TO GOLF BALL SIZE AND WIND GUSTS TO 60 MPH. THE TORNADO THREAT IS LOW BUT CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE OVER THE EASTERN PLAINS BOTH WEDNESDAY AND THURSDAY. LARGE HAIL AND DAMAGING WIND GUSTS WILL BE THE PRIMARY THREATS. ALL THUNDERSTORMS WILL PRODUCE COLORADO'S NUMBER ONE WEATHER THREAT...DEADLY CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT. WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE OVER ALL OF SOUTHEAST COLORADO THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, Jun 24, 5:55 PM MDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 555 PM MDT TUE JUN 24 2014 COZ094-097-099-250030- EASTERN LAS ANIMAS COUNTY CO-SPRINGFIELD VICINITY/BACA COUNTY CO- LAS ANIMAS VICINITY/BENT COUNTY CO- 555 PM MDT TUE JUN 24 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LAS ANIMAS... NORTHWESTERN BACA AND SOUTH CENTRAL BENT COUNTIES UNTIL 630 PM MDT... AT 555 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 16 MILES SOUTHEAST OF HIGBEE...OR 29 MILES SOUTHEAST OF NORTH LA JUNTA...MOVING SOUTH SOUTHEAST AT 30 MPH. NICKEL SIZE HAIL...WIND GUSTS UP TO 50 MPH AND VERY HEAVY RAIN WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL LAS ANIMAS...NORTHWESTERN BACA AND SOUTH CENTRAL BENT COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT TUESDAY AFTERNOON FOR SOUTHEAST COLORADO. LAT...LON 3765 10329 3778 10314 3757 10283 3738 10306 TIME...MOT...LOC 2355Z 310DEG 26KT 3767 10317 MW
Special weather statement, Jun 24, 6:23 PM MDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
623 PM MDT TUE JUN 24 2014
COZ099-250100-
SPRINGFIELD VICINITY/BACA COUNTY CO-
623 PM MDT TUE JUN 24 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BACA COUNTY UNTIL
700 PM MDT...
AT 625 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER STONINGTON...OR 12 MILES SOUTHWEST OF THE
SAUNDERS ELEVA...MOVING SOUTH AT 30 MPH.
DIME SIZE HAIL...WIND GUSTS UP TO 50 MPH AND VERY HEAVY RAIN WITH
RAINFALL OF 1 TO 2 INCHES PER HOUR WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
STONINGTON AND OPEN COUNTRY OF SOUTHEASTERN BACA COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
TUESDAY AFTERNOON FOR SOUTHEAST COLORADO.
LAT...LON 3700 10243 3736 10237 3737 10235 3739 10204
3700 10204
TIME...MOT...LOC 0023Z 348DEG 27KT 3731 10215
MWLocal storm report, Jun 24, 6:35 PM MDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
635 PM MDT TUE JUN 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0634 PM HEAVY RAIN 1 NNE WOODLAND PARK 39.01N 105.05W
06/24/2014 M1.30 INCH TELLER CO TRAINED SPOTTER
&&
28Special weather statement, Jun 24, 7:20 PM MDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 720 PM MDT TUE JUN 24 2014 COZ074-087-088-250145- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO- 720 PM MDT TUE JUN 24 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LAS ANIMAS AND SOUTHEASTERN HUERFANO COUNTIES UNTIL 745 PM MDT... AT 720 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR AGUILAR...OR 22 MILES NORTHWEST OF TRINIDAD...MOVING NORTHEAST AT 30 MPH. PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... AGUILAR. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN PUEBLO. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT TUESDAY AFTERNOON FOR SOUTHEAST COLORADO. LAT...LON 3735 10467 3751 10479 3776 10448 3750 10425 TIME...MOT...LOC 0120Z 236DEG 26KT 3747 10467 MOORE
Special weather statement, Jun 24, 7:42 PM MDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 742 PM MDT TUE JUN 24 2014 COZ087-088-250215- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO- 742 PM MDT TUE JUN 24 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LAS ANIMAS AND EAST CENTRAL HUERFANO COUNTIES UNTIL 815 PM MDT... AT 742 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES NORTHEAST OF AGUILAR...OR 21 MILES NORTH OF TRINIDAD...MOVING EAST AT 25 MPH. PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL LAS ANIMAS AND EAST CENTRAL HUERFANO COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN PUEBLO. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT TUESDAY AFTERNOON FOR SOUTHEAST COLORADO. LAT...LON 3736 10461 3754 10467 3767 10428 3741 10419 TIME...MOT...LOC 0142Z 253DEG 20KT 3748 10455 MOORE
Special weather statement, Jun 24, 7:49 PM MDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 749 PM MDT TUE JUN 24 2014 COZ086-250215- PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- 749 PM MDT TUE JUN 24 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL PUEBLO COUNTY UNTIL 815 PM MDT... AT 748 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF PINON TO BLENDE...AND MOVING SOUTHEAST AT 15 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. STRONG THUNDERSTORMS WILL BE NEAR... BLENDE AROUND 755 PM MDT. PUEBLO DEPOT AROUND 810 PM MDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN PUEBLO. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT TUESDAY AFTERNOON FOR SOUTHEAST COLORADO. LAT...LON 3840 10435 3812 10447 3820 10466 3847 10462 TIME...MOT...LOC 0148Z 314DEG 14KT 3836 10453 3823 10456 MOORE
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 6:23 PM MDT | Special Weather Statement | PUB | Baca | 37 min |
| Jun 24, 7:20 PM MDT | Special Weather Statement | PUB | Huerfano | 25 min |
| Jun 24, 7:42 PM MDT | Special Weather Statement | PUB | Las Animas | 33 min |
| Jun 24, 7:49 PM MDT | Special Weather Statement | PUB | Pueblo | 26 min |
| Jun 24, 8:53 PM MDT | Areal Flood Advisory | PUB | Pueblo | 52 min |
| Jun 24, 9:12 PM MDT | Special Weather Statement | PUB | Teller | 33 min |
| Jun 24, 9:33 PM MDT | Special Weather Statement | PUB | Pueblo | 27 min |
| Jun 24, 10:02 PM MDT | Special Weather Statement | PUB | Otero | 28 min |
| Jun 25, 12:28 PM MDT | Special Weather Statement | PUB | Teller | 92 min |
| Jun 25, 1:17 PM MDT | Special Weather Statement | PUB | El Paso | 28 min |
| Jun 25, 1:25 PM MDT | Special Weather Statement | PUB | Pueblo | 95 min |
| Jun 25, 1:33 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Pueblo | 44 min |
| Jun 25, 1:55 PM MDT | Special Weather Statement | PUB | Teller | 35 min |
| Jun 25, 2:12 PM MDT | Special Weather Statement | PUB | Teller | 33 min |
| Jun 25, 2:28 PM MDT | Special Weather Statement | PUB | Pueblo | 92 min |
| Jun 25, 2:49 PM MDT | Special Weather Statement | PUB | El Paso | 26 min |
| Jun 25, 2:54 PM MDT | Special Weather Statement | PUB | Las Animas | 96 min |
| Jun 25, 3:50 PM MDT | Special Weather Statement | PUB | Pueblo | 25 min |
| Jun 25, 4:20 PM MDT | Special Weather Statement | PUB | Crowley | 25 min |
| Jun 25, 4:29 PM MDT | Special Weather Statement | PUB | Las Animas | 91 min |
| Jun 25, 4:39 PM MDT | Special Weather Statement | PUB | Pueblo | 81 min |
| Jun 25, 4:50 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Otero, Pueblo | 53 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.